Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Taking antibiotics, how to avoid them making you feel sick?

(2 Posts)
hellhasnofurylikeahungrywoman Tue 13-Nov-12 18:44:23

DD (22) is on Co-amoxiclav and doxycyline and they are giving her stomach pain, she takes the co-amoxilav three times a day (with food as the leaflet says) and the doxycyline once a day about an hour or so before bed time but she is finding she is getting tummy pains. Any ideas for how to stop it?

Whodyanickabollockoff Tue 13-Nov-12 19:01:57

Ask a pharmacist if you can ,sorry i wouldn't like to advise , all the best

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: